# SDR IPXA2020060155934

- Difficulty date: May 30, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 17,288 hours, 10,498 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Part number: A5357505200000
- Condition: Broken
- Location: Stablizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SEG COMPOSITE DAMAGE AROUND UPPER FASTENER HOLES.  DAMAGE FOUND TO BE OUT OF LIMITS, NOT REPAIRABLE.  REPLACED FAIRING PANEL.
